VeggieBoards banner
1 - 5 of 5 Posts

·
Registered
Joined
·
1,707 Posts
Discussion Starter · #1 ·
Hello!

I was wondering if anyone had experienced anything similar, I have steri strips on the (tiny) wound (left from removing and re-implanting my contraceptive implant) and this is the fourth day since they've been put on. A couple have half pealed off, leaving a red mark, which is raised, sore and in some parts sort of blistery.

I figure I've reacted to them. I'm meant to be able to remove them after 5 days anyway. Has anyone experienced this, and do you think it's better to let them irritate me for another day, or risk not healing the wound properly?

Also, does anyone know what it is I'd be reacting to? No idea what's in them.

Thanks
 

·
Registered
Joined
·
10,728 Posts
I've reacted similarly to the adhesive in such things. I put some natural salve and or calendula on it and it healed well. Sometimes I put tea tree and calendula together.

I'd call the doctor just to be safe before deciding what to do.

Heal well!
 

·
Registered
Joined
·
1,707 Posts
Discussion Starter · #3 ·
Thanks for the advice


I took them off, they were pealing anyway, and my skin was sore. It's looking very clean and the skins touching so that's good.The steri strips were in a star shape (overlapping at the middle) so my arm looks ridiculous!

Thanks again.
 

·
Registered
Joined
·
19,134 Posts
I'm sensitive to latex, and often react to adhesives in bandages, etc. so that might be it. If you're worried that the wound is still open, you could try covering it with something else.
 

·
Registered
Joined
·
1,929 Posts
Latex adhesive always does that to me as well. I can't even wear plasters without getting a blistery shaped rash. Hope it heals.
 
1 - 5 of 5 Posts
This is an older thread, you may not receive a response, and could be reviving an old thread. Please consider creating a new thread.
Top